| Catalog Number |
MZ9226 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking.The following information was received by the initial reporter with the following verbatim it was reported by customer that multiple incidence of leaking syringes.
Additional Manufacturer Narrative
The maxzero sample(s) are not available.The 3ml syringes related to the leakage issue were returned to bd and investigated under (b)(4).No issues or defects were found with the syringes.The root cause of this failure could not be identified without a replicated failure.A device history record review could not be performed because the lot number is unknown.